Lorentz invariant distributions supported on the forward light cone

Johan A. C. Kolk; V. S. Varadarajan

Compositio Mathematica (1992)

  • Volume: 81, Issue: 1, page 61-106
  • ISSN: 0010-437X

How to cite


Kolk, Johan A. C., and Varadarajan, V. S.. "Lorentz invariant distributions supported on the forward light cone." Compositio Mathematica 81.1 (1992): 61-106. <http://eudml.org/doc/90133>.

author = {Kolk, Johan A. C., Varadarajan, V. S.},
journal = {Compositio Mathematica},
keywords = {forward light cone; Lorentz group; Minkowski space-time; Lorentz invariant distributions; vector-valued distributions},
language = {eng},
number = {1},
pages = {61-106},
publisher = {Kluwer Academic Publishers},
title = {Lorentz invariant distributions supported on the forward light cone},
url = {http://eudml.org/doc/90133},
volume = {81},
year = {1992},

AU - Kolk, Johan A. C.
AU - Varadarajan, V. S.
TI - Lorentz invariant distributions supported on the forward light cone
JO - Compositio Mathematica
PY - 1992
PB - Kluwer Academic Publishers
VL - 81
IS - 1
SP - 61
EP - 106
LA - eng
KW - forward light cone; Lorentz group; Minkowski space-time; Lorentz invariant distributions; vector-valued distributions
UR - http://eudml.org/doc/90133
ER -


  1. [1] I.N. Bernstein, I.M. Gelfand, and S.I. Gelfand: Structure of representations generated by vectors of highest weight, Funkcional Anal. i Priložen5(1) (1971), 1-9; I.M. Gelfand: Collected Papers, Vol. II, Springer-Verlag, Berlin etc., 1988, pp. 556-563. Zbl0246.17008MR291204
  2. [2] G. Cassinelli, P. Truini, and V.S. Varadarajan: Hilbert space representations of the Poincaré group for the Landau gauge, J. Math. Phys.32(4) (1991), 1076-1090. Zbl0747.46051MR1097799
  3. [3] L. Gårding and J.L. Lions: Functional analysis, Supplemento al Nuovo Cimento14(10) (1959), 9-66. Zbl0091.27602MR117543
  4. [4] I.M. Gelfand and G.E. Shilov: Generalized Functions, Vol. 1, Academic Press Inc., New York, London, 1964. Zbl0115.33101
  5. [5] Harish-Chandra: Differential operators on a semisimple Lie algebra, Amer. J. Math.79 (1957), 87-120. Zbl0072.01901MR84104
  6. [6] Harish-Chandra: Invariant distributions on Lie algebras, Amer. J. Math.86 (1964), 271-309. Zbl0131.33302MR161940
  7. [7] L. Hörmander: The Analysis of Linear Partial Differential Operators I, Springer-Verlag, Berlin etc., 1983. Zbl0521.35001
  8. [8] J.A.C. Kolk and V.S. Varadarajan: Riesz distributions, to appear in Math. Scand. Zbl0773.46016MR1129594
  9. [9] B. Kostant: Lie group representations on polynomial rings, Amer. J. Math.85 (1963), 327-404. Zbl0124.26802MR158024
  10. [10] P.-D. Methée: Sur les distributions invariantes dans le groupe des rotations de Lorentz, Comment. Math. Helv.28 (1954), 225-269. Zbl0055.34101MR64268
  11. [11] S. Rallis and G. Schiffmann: Distributions invariantes par le groupe orthogonal, in Analyse Harmonique sur les Groupes de Lie. Séminaire Nancy- Strasbourg1973—75, Lecture Notes in Math. 497, Springer-Verlag, Berlin etc., 1975, pp. 494-642. Zbl0329.10016
  12. [12] G. de Rham: Sur la division de formes et de courants par une forme linéaire, Comment. Math. Helv.28 (1954), 346-352. Zbl0056.31601MR65241
  13. [13] G. de Rham: Solution élémentaire d'opérateurs différentiels du second ordre, Ann. Inst. Fourier (Grenoble) 8 (1958), 337-366. Zbl0086.29601MR117437
  14. [14] M. Riesz: L'intégrale de Riemann-Liouville et le problème de Cauchy, Acta Math.81 (1949), 1-223; Collected Papers, Springer-Verlag, Berlin etc., 1988, pp. 571-793. Zbl0033.27601MR30102
  15. [15] O. Tedone: Sull' integrazione dell' equazione ∂2Φ/∂t2-Σm 1∂2Φ/∂x2i=0, Annali di Math.1(1) (1898), 1-24. JFM29.0315.01
  16. [16] A. Tengstrand: Distributions invariant under an orthogonal group of arbitrary signature, Math. Scand.8 (1960), 201-218. Zbl0104.33402MR126154
  17. [17] V.S. Varadarajan: Harmonic analysis on real reductive groups, Lecture Notes in Math. 576, Springer-Verlag, Berlin etc., 1977. Zbl0354.43001MR473111
  18. [18] V.S. Varadarajan: Infinitesimal theory of representations of semisimple Lie groups, in J.A. Wolf, M. Cahen and M. De Wilde (eds.), Harmonic Analysis and Representations of Semisimple Lie Groups, D. Reidel Publishing Company, Dordrecht etc., 1980, pp. 131-255. Zbl0466.22015

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.